# SDR SWAA2024070909649

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 20,071 hours, 10,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY LIGHT INOP.<[01] R+R BROKEN BULB CONTACT IN L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT ASSY PER CMM 33-51-04. OPS GOOD.
